# SDR SWAA2016022349325

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,520 hours, 55,304 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412223421
- Part serial: 3561
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO TOP OF DESCENT AT FL350 HEARD A NOISE, SOUNDED LIKE ARCING, FOLLOWED BY STRONG ODOR.  DID NOT GET ANY APPRECIABLE SMOKE & SMELL DISSIPATED.  R & R WEATHER INDICATOR IAW AMM.
